Home On some transformations of random sequences
Article
Licensed
Unlicensed Requires Authentication

On some transformations of random sequences

  • B. V. GLADKOV and A. N. DATSENKO-CHIGORIN
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 4 Issue 2

Published Online: 2009-10-09
Published in Print: 1994

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1994.4.2.163/pdf?lang=en
Scroll to top button